# SDR SWI2025F00624

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 43,048 hours, 39,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN WHILE WAITING ON TAXIWAY. HAD TO EVACUATE. (FLIGHT 5118 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
